Sorry to hear that you've noticed a deterioration in your lung function.
I'm assuming that your consultant has suggested IV Cyclophosphamide and I can give you some first hand advice regarding this, having had the treatment myself. I had 6 four weekly infusions of the drug and whilst it is a powerful medication, to be treated with respect, I found in my case that the means justified the end. ;) One of the side effects is that it can affect the bladder, so therefore it's very important to drink copious amounts of water throughout and after the infusion. I was given a drug to protect my bladder before each infusion and also an anti-sickness infusion, as the drug can also cause nausea. However, I had very little side effects from the treatment and although one of my worst fears was that my hair would fall out, as it is a chemotherapy drug, thankfully, that didn't happen.
My lung function improved dramatically from 48% at it's worst, to 73% at the end of the treatment and apart from a few little blips has continued to improve ever since. I would emphasise, however, that everyone reacts differently to the drug. I was very fortunate in that my lung fibrosis was caught in the early stages, I was very fit and a life long nonsmoker and my lungs were in good shape to start with, so the Cyclophosphamide treatment I received was extremely successful.
If your consultant does decide to treat you with this drug, please do post again and let us know how you get on with it.